Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Stability of equivariant smooth maps


Author: V. Poénaru
Journal: Bull. Amer. Math. Soc. 81 (1975), 1125-1126
MSC (1970): Primary 58C25
DOI: https://doi.org/10.1090/S0002-9904-1975-13948-6
MathSciNet review: 0405490
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dieudonné and J. B. Carrel, Invariant theory, old and new, Advances in Math. 4 (1970), 1-80. MR 41 #186. MR 255525
  • 2. J. Mather, Stability of C. I. The division theorem, Ann. of Math. (2) 87 (1968), 89-104. MR 38 #726. MR 232401
  • 3. J. Mather, Stability of C. II. Infinitesimal stability implies stability, Ann. of Math. (2) 89 (1969), 254-291. MR 41 #4582. MR 259953
  • 4. V. Poénaru, Déploiement des fonctions G-invariantes(to appear).
  • 5. V. Poénaru, Stabilité structurelle equivariante. I, II (to appear). MR 426029
  • 6. V. Poénaru, Analyse différentielle, Lecture Notes in Math., vol. 371, Springer-Verlag, Berlin and New York, 1974. MR 353360
  • 7. G. Schwarz, Smooth functions invariant under the action of a compact Lie group, Topology 14 (1975), 63-68. MR 370643
  • 8. Hermann Weyl, The classical groups, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1997. Their invariants and representations; Fifteenth printing; Princeton Paperbacks. MR 1488158

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58C25

Retrieve articles in all journals with MSC (1970): 58C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13948-6

American Mathematical Society